# SDR AALA202311139223

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 13,419 hours, 31,497 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR IS MISSING RETAINING PIN ON THE GUST LOCK ASSEMBLY. FORWARD ENTRY DOOR WILL NOT CLOSE. REPLACED L1 DOOR HINGE, OPERATIONAL CHECKS GOOD. PER AARD 52-10-00-4 REPAIR 4.
